You are reviewing a 16 year old girl who has taken an estimated 66-222mg/Kg overdose of her grandmothers SR Theophylline tablets 6 hours prior.
The abdominal x-ray is from a 40 year old who has presented with vomiting after ingesting some tablets with an intention to kill self. Patient is tachycardic, has an abnormal ECG. What can be seen on the x-ray and how will you manage this patient? Continue reading
The ECG below is taken from a collapsed 70kg 56 yo man with a known mental health history, thought to have taken a multi-drug overdose.
56 year old male presents to ED after taking an unknown quantity of perindapril/indapamide combination 6 hours previously.
A 37 year old man presents 20 hours after an overdose of 20 paracetamol tablets, 20 Ibuprofen tablets and 2.5 grams of Quetiapine.
His Paractemol nomogram is attached Continue reading
A 27 year old man is brought to your ED by ambulance after taking an overdose of a commonly used medication. He is tachypnoeic with a normal mental state and blood pressure.
His ABG (RA) shows: